Alert archive / Indiana / Heat Advisories in 2012
Heat Advisory 4, NWS Northern Indiana
NWS Northern Indiana issued this heat advisory at Jun 29, 2012, 4:13 AM EDT for 16 counties in Indiana; 8 counties in Ohio; Hillsdale County, Michigan. It took effect at Jun 29, 2012, 1:00 PM EDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2012, 4:13 AM EDT (08:13 UTC)
- In effect from
- Jun 29, 2012, 1:00 PM EDT
- Expired
- Jun 29, 2012, 3:15 PM EDT
- In force
- 2 hr
- Issued by
- NWS Northern Indiana
All 25 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Miami County, IN, Noble County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Hillsdale County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 59 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.2 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1202 J/kg
- Mixed-layer CIN
- -395 J/kg
- Mixed-layer LCL
- 2667 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
431 WWUS73 KIWX 290813 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 413 AM EDT FRI JUN 29 2012 ...NEAR RECORD HEAT ONCE AGAIN THIS AFTERNOON... .HIGH PRESSURE WILL CONTINUE TO PROVIDE UNSEASONABLY HOT AND HUMID CONDITIONS ACROSS MUCH OF THE REGION TODAY. LOCATIONS ALONG AND EAST OF A MONTICELLO INDIANA...TO WARSAW...TO HILLSDALE MICHIGAN LINE WILL SEE AFTERNOON HIGHS CLIMB INTO THE MIDDLE TO UPPER 90S. THIS COMBINED WITH HIGHER DEWPOINTS WILL RESULT IN HEAT INDICES OF 98 TO 104 IN MANY AREAS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING WHICH MAY BRING BRIEF RELIEF TO SOME AREAS. INZ007>009-015>018-020-022>027-032>034-MIZ081-OHZ001-002-004-005- 015-016-024-025-291615- /O.NEW.KIWX.HT.Y.0004.120629T1700Z-120630T0000Z/ STEUBEN-NOBLE-DE KALB-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE- CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...ROCHESTER...AKRON... WARSAW...WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY... TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO... BROOKSTON...MONON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... GAS CITY...UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND... DUNKIRK...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...WAUSEON... ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE... NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP... MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT... DELPHOS...OHIO CITY...LIMA...SPENCERVILLE 413 AM EDT FRI JUN 29 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. HAZARDOUS WEATHER... * AFTERNOON HIGHS IN THE MID TO UPPER 90S AND HEAT INDEX VALUES FROM 98 TO 104 DEGREES THROUGH EARLY EVENING. IMPACTS... * VERY HOT TEMPERATURES WILL IMPACT OUTDOOR ACTIVITIES. * LACK OF COOLING OVERNIGHT AND HOT TEMPERATURES YESTERDAY AND THIS AFTERNOON WILL CAUSE INCREASED HEAT STRESS ON THOSE WORKING OUTDOORS AND WITHOUT ADEQUATE COOLING METHODS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
2 follow-up statements
808 WWUS73 KIWX 291519 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1119 AM EDT FRI JUN 29 2012 ...NEAR RECORD HEAT ONCE AGAIN THIS AFTERNOON... .HIGH PRESSURE WILL CONTINUE TO PROVIDE UNSEASONABLY HOT AND HUMID CONDITIONS ACROSS MUCH OF THE REGION TODAY. LOCATIONS ALONG AND EAST OF A MONTICELLO INDIANA...TO WARSAW...TO HILLSDALE MICHIGAN LINE WILL SEE AFTERNOON HIGHS CLIMB INTO THE MIDDLE TO UPPER 90S. THESE TEMPERATURES...COMBINED WITH DEWPOINTS BETWEEN 65 AND 70...WILL RESULT IN HEAT INDICES OF 99 TO 105 IN MANY AREAS. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING WHICH MAY BRING BRIEF RELIEF TO SOME AREAS. INZ007>009-015>018-020-022>027-032>034-MIZ081-OHZ001-002-004-005- 015-016-024-025-300000- /O.CON.KIWX.HT.Y.0004.120629T1700Z-120630T0000Z/ STEUBEN-NOBLE-DE KALB-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE- CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...ROCHESTER...AKRON... WARSAW...WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY... TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO... BROOKSTON...MONON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... GAS CITY...UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND... DUNKIRK...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...WAUSEON... ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE... NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP... MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT... DELPHOS...OHIO CITY...LIMA...SPENCERVILLE 1119 AM EDT FRI JUN 29 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... HAZARDOUS WEATHER... * AFTERNOON HIGHS IN THE MID TO UPPER 90S AND HEAT INDEX VALUES FROM 99 TO 105 DEGREES THROUGH EARLY EVENING. IMPACTS... * VERY HOT TEMPERATURES WILL IMPACT OUTDOOR ACTIVITIES. * LACK OF COOLING OVERNIGHT AND HOT TEMPERATURES YESTERDAY AND THIS AFTERNOON WILL CAUSE INCREASED HEAT STRESS ON THOSE WORKING OUTDOORS AND WITHOUT ADEQUATE COOLING METHODS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
728 WWUS73 KIWX 291915 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 315 PM EDT FRI JUN 29 2012 ...HEAT ADVISORY CANCELLED... .WIDESPREAD RAIN COOLED AIR HAS ENDED THE THREAT OF DANGEROUS HEAT INDEX VALUES. INZ007>009-015>018-020-022>027-032>034-MIZ081-OHZ001-002-004-005- 015-016-024-025-292015- /O.CAN.KIWX.HT.Y.0004.000000T0000Z-120630T0000Z/ STEUBEN-NOBLE-DE KALB-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE- CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...ROCHESTER...AKRON... WARSAW...WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY... TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO... BROOKSTON...MONON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... GAS CITY...UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND... DUNKIRK...HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...WAUSEON... ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE... NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP... MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT... DELPHOS...OHIO CITY...LIMA...SPENCERVILLE 315 PM EDT FRI JUN 29 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE HEAT ADVISORY. && $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this heat advisory went out at Jun 29, 1:51 AM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 29, 1:51 AM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 151 AM EDT FRI JUN 29 2012 .AVIATION... KEPT WITH PREVIOUS TAFS WITH OVERNIGHT PERIOD RATHER STAGNANT AS INCREASED LL MSTR REMAINS ACROSS THE AREA. DROP IN VSBYS TO MVFR STILL POSSIBLE TOWARDS 12Z BUT NOT ANTICIPATING MUCH IMPACT OVERALL. FRONTAL BOUNDARY WILL REMAIN IN THE GENERAL AREA THROUGH THE PERIOD WITH WEAK DISTURBANCES MOVING THROUGH THE FLOW. WHILE CONVECTIVE CHANCES WILL EXIST FROM MID AFTERNOON ON...MAIN ONE OF CONCERN MOVING THROUGH THE NORTHERN PLAINS WILL LIKELY NOT IMPACT THE AREA UNTIL AFTER 00Z SAT. HAVE LEFT ANY CONVECTIVE MENTION OUT OF TAFS WITH AT LEAST 2 MORE ISSUANCES BEFORE CONCERNS WILL INCREASE. && .PREV DISCUSSION... /ISSUED 838 PM EDT THU JUN 28 2012/ UPDATE... RED FLAG AND HEAT ADVISORY ALLOWED TO EXPIRE. SURFACE BASED CAPE IS EXCEPTIONALLY HIGH OVER THE REGION. COMBINED WITH THE LAKE BREEZE AND OUTFLOW FROM SEVERE CONVECTION OVER CHICAGO AREA... ADDITIONAL CONVECTION IS LIKELY TO SPREAD OVER THE WESTERN QUARTER OF THE CWA. THIS HAS PROMPTED THE ISSUANCE OF SEVERE THUNDERSTORM WATCH 433 UNTIL MIDNIGHT EDT. BEST LOCATION FOR SEVERE THREAT APPEARS TO BE FROM LAPORTE... STARKE AND PULASKI COUNTIES...WITH THE MOST LIKELY PLACEMENT ALONG THE EXISTING SURFACE BOUNDARY ALONG THE STARKE/PULASKI COUNTY LINE. EXPECT THAT AS THE OUTFLOW SURGES SOUTH...THE FOCUS WILL SHIFT FURTHER SOUTH QUICKLY. PREV DISCUSSION... /ISSUED 403 PM EDT THU JUN 28 2012/ SHORT TERM... TONIGHT THROUGH FRIDAY NIGHT. CONT TO FAVOR CAUTIONARY APPROACH WRT POTNL CONVECTIVE DEVELOPMENT IN SHORT TERM FOR CWA. DESPITE INCSRG INSTABILITY THIS AFT/EVE AS SFC DPS BEGIN TO POOL TO NEAR 70F ACRS NWRN CWA THIS AFTN...FAVORED INITIATION REGIONS EXIST BOTH DOWN/UPSTREAM. STILL MODELS SPCLY GFS CONTS TO FAIL TO CAPTURE SIGNIFICANCE OF DRY GROUND/D3 DROUGHT CONDS THAT HAVE EMERGED ACRS NRN IN AND CONT TO SHAVE SVRL DEGREES DOWNWARD. THIS AM NOTED SHORTWAVE/700H JETLET GENERATED XTRMLY HIGH ELEVATED CONVECTION INVOF KCID...THIS FEATURE TO PUSH INTO NWRN OH THIS EVE WITH CAP SLOWLY DERIDED PER SPC RAP IN TANDEM WITH CONCEPTUAL MODEL EXPECTATIONS...THOUGH EAST OF CWA. WELL WEST OF CWA WITHIN DCPVA ZONE AMID OVERLAP ALONG NRN EDGE OF STRONGER/LESS INHIBITED INSTABILITY AXIS FM NWRN IL WWD INTO SERN NE WITH MLCAPE 4000-5000 J/KG AND SRN PERIPHERY OF HIR DEEP LYR /0-6KM/ SHEAR OF 40-55KTS TO LKLY SUPPORT MULTIPLE MCS DEVELOPMENT ACRS PLAINS INTO INTO IA/MO NEAR/AFTER SUNSET AS SRLY 925-850MB JET STRENGTHENS/NOSES ACRS CNTL KS. ADDNL/CONTD CONVECTIVE SUPPORT ACRS IA/MO THROUGH DAYBREAK AS ERN PERIPHERY OF LLJ VEERS. LACK OF ULVL JET SUPPORT ACRS CWA FURTHER POINTS TO LIKEN DRY BEGETS DRY. FLATTENED RIDGE TO ALLOW SHALLOW SFC FNTL ZONE TO SLIDE SEWD QUIETLY THROUGH CWA...WITH ZONE OF RICH 0-0.5KM THETA-E LAID OUT FM NRN IL INTO CNTL IN ON FRIDAY. SLIGHT CHC FOR LATE AFTN/EVE CONVECTION INITIATION RELEGATED TO ONLY SWRN CWA INVOF BNDRY WITH INCRSD UPPER LVL DIVERGENCE AS NRN PLAINS UPR JETLET MOVES INTO SERN LWR MI/LWR GRTLKS COINCIDENT WITH GREATEST INSTABILITY. LONG TERM... / SATURDAY THROUGH THURSDAY / WEST TO NORTHWEST FLOW ALOFT IS EXPECTED TO PERSIST THIS WEEKEND INTO EARLY NEXT WEEK OVERTOP A FLATTENED UPPER LEVEL RIDGE. THE POLAR JET WILL GENERALLY REMAIN WELL NORTH AND EAST OF THE REGION STILL ALLOWING HIGHS TO REACH THE 90S EACH DAY AS 850 HPA TEMPS GENERALLY STAY AOA 20C...WITH MID LVL CLOUD DEBRIS FROM UPSTREAM CONVECTION BEING THE ONLY HOPE FOR COOLER TEMPS. AT THE SURFACE A DIFFUSE/SHALLOW QUASI-STATIONARY BOUNDARY IS FCST TO HANG AROUND THE NORTHERN OHIO VALLEY WWD TOWARDS THE CENTRAL PLAINS THROUGH SUNDAY...POSSIBLY MIXING NORTH OF THE AREA OR WASHING OUT BY MONDAY. WILL LIKELY SEE CONVECTIVE COMPLEXES FIRE IN THE VICINITY OF THIS BOUNDARY FRIDAY AND SATURDAY NIGHT NEAR IOWA AS SEVERAL LOW AMPLITUDE (CONVECTIVELY ENHANCED/INDUCED) SHORTWAVES CREST THE REBUILDING CENTRAL PLAINS UPPER RIDGE. THESE POTENTIAL MCS COMPLEXES WILL LIKELY WEAKEN WITH EWD PROGRESSION AS THEY OUTRUN BETTER LOW LVL FORCING (LLJ) AND DRY OUT OVER POORLY MODELED DRY LOW LEVELS (MODELS OVERDOING BOUNDARY LAYER/SOIL MOISTURE WITH CLIMO BIAS AND THEREFORE INSTABILITY/SFC DEWPOINTS/ETC). WITH THIS CONFIDENCE FOR ANY MEASURABLE RAINFALL REMAINS LOW DURING THIS TIME AS THINK THE BEST CASE SCENARIO IS FOR A MCV TO BRING HIGH BASED SHOWERS WITH LITTLE/NO DROUGHT RELIEF. ALSO EXPECT AFTERNOON CONVECTIVE RE-DEVELOPMENT TO BE ISOLATED AT BEST ALONG ANY COMPOSITE OUTFLOW BOUNDARIES. AS A RESULT OPTED TO KEEP POPS IN THE 10-20 PERCENT RANGE (MAINLY NO WX MENTION) AS WOULD EXPECT MOST OF THIS PERIOD TO BE DRY IN THIS ONGOING D1-D3 DROUGHT. THE ROCKIES/CENTRAL ROCKIES UPPER RIDGE WILL BUILD NWD TOWARDS THE UPPER MIDWEST NEXT WEEK WITH HEIGHT RISES/WARMING AND DRY CONDITIONS ANTICIPATED LOCALLY. TEMPS COULD MAKE ANOTHER RUN AT 100F BY DAYS 6/7. AVIATION... /18 UTC TAFS/ DIFFICULT FCST THIS ITERATION...MAINTAIN PRIMARILY VFR TAFS WITH POINT CONVECTIVE CHCS REMAINING BLO THRESHOLD FOR INCLUSION AS MLCIN RMNS STOIC ACRS NRN IN THIS AFTN. HEIGHTENED CHCS FOR INITIATION EXIST BOTH UP/DOWNSTREAM OF RGN LATER THIS EVENING...POTNLY PROVIDING DRY FROPA LATER TONIGHT. CONVERGENCE OF NEAR SFC HYGROSCOPIC POLLUTANTS AND SFC DP POOLING TO NEAR 70 MAY PROVIDE IMPETUS FOR SUNRISE BR DVLPMNT. ZONE OF HIR SFC BASED INSTABILITY THEREAFTER RELEGATED FM ERN IA INTO CNTL IN MIDDAY FRIDAY/FRIDAY AFTN...TAKING FOCUS AREA FOR REDEVELOPMENT SOUTH OF TAF SITES. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...MURPHY LONG TERM...STEINWEDEL AVIATION...FISHER
Hazardous weather outlook, Jun 28, 10:56 PM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1056 PM EDT THU JUN 28 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-300300- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1056 PM EDT THU JUN 28 2012 /956 PM CDT THU JUN 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL CONTINUE TO WEAKEN THROUGH MIDNIGHT EDT. DRY CONDITIONS ARE EXPECTED OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-300300- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1056 PM EDT THU JUN 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 28, 10:35 PM EDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1035 PM EDT THU JUN 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG NORTH JUDSON 41.22N 86.78W
06/28/2012 STARKE IN LAW ENFORCEMENT
15 TREES DOWN IN AND SOUTH OF TOWN
&&
CEOLocal storm report, Jun 28, 10:37 PM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1037 PM EDT THU JUN 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG TWELVE MILE 40.87N 86.23W
06/28/2012 CASS IN 911 CALL CENTER
MULTIPLE REPORTS OF TREES AND POWER LINES DOWN IN AND
AROUND THE TOWN.
&&
FISHERLocal storm report, Jun 28, 10:40 PM EDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1040 PM EDT THU JUN 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM HAIL W PERU 40.75N 86.07W
06/28/2012 M0.75 INCH MIAMI IN EMERGENCY MNGR
&&
CEOLocal storm report, Jun 28, 11:02 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1102 PM EDT THU JUN 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG LA CROSSE 41.32N 86.89W
06/28/2012 LA PORTE IN LAW ENFORCEMENT
3 TELEPHONE POLES DOWN ON US 421 JUST NORTH OF SR 8
0925 PM TSTM WND GST NORTH JUDSON 41.22N 86.78W
06/28/2012 E60 MPH STARKE IN LAW ENFORCEMENT
0925 PM TSTM WND DMG NORTH JUDSON 41.22N 86.78W
06/28/2012 STARKE IN LAW ENFORCEMENT
15 TREES DOWN IN AND SOUTH OF TOWN
0927 PM TSTM WND GST TOTO 41.26N 86.70W
06/28/2012 E60 MPH STARKE IN PUBLIC
50 TO 60 MPH WIND GUSTS WITH PEA SIZED HAIL
0940 PM TSTM WND DMG RIPLEY 41.10N 86.66W
06/28/2012 PULASKI IN LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES AND POWER LINES DOWN ACROSS
THE NORTHERN PORTION OF THE COUNTY
1000 PM HAIL KEWANNA 41.02N 86.41W
06/28/2012 M1.00 INCH FULTON IN FIRE DEPT/RESCUE
1000 PM TSTM WND DMG KEWANNA 41.02N 86.41W
06/28/2012 FULTON IN LAW ENFORCEMENT
TREE DOWN ON PARK ST
1005 PM TSTM WND DMG 4 NW ROCHESTER 41.10N 86.27W
06/28/2012 FULTON IN LAW ENFORCEMENT
POWER LINE DOWN ON TREE CAUSING SPARKING ON 300 N
1010 PM TSTM WND DMG 2 ENE GRASS CREEK 40.95N 86.38W
06/28/2012 FULTON IN LAW ENFORCEMENT
TREE DOWN ON SR 17 AND SR 114
1014 PM HAIL FULTON 40.95N 86.26W
06/28/2012 E0.75 INCH FULTON IN EMERGENCY MNGR
1020 PM TSTM WND DMG TWELVE MILE 40.87N 86.23W
06/28/2012 CASS IN 911 CALL CENTER
MULTIPLE REPORTS OF TREES AND POWER LINES DOWN IN AND
AROUND THE TOWN.
1022 PM HAIL 3 W MACY 40.97N 86.18W
06/28/2012 M0.25 INCH FULTON IN TRAINED SPOTTER
1029 PM TSTM WND DMG MEXICO 40.82N 86.12W
06/28/2012 MIAMI IN LAW ENFORCEMENT
3 TO 5 INCH LARGE LIMBS DOWN AND DIME SIZED HAIL
1029 PM HAIL MEXICO 40.82N 86.12W
06/28/2012 M0.75 INCH MIAMI IN LAW ENFORCEMENT
3 TO 5 INCH LARGE LIMBS DOWN AND DIME SIZED HAIL
1039 PM HAIL W PERU 40.75N 86.07W
06/28/2012 M0.75 INCH MIAMI IN EMERGENCY MNGR
&&
CEOLocal storm report, Jun 28, 11:15 PM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1115 PM EDT THU JUN 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG 1 NNW TWELVE MILE 40.88N 86.23W
06/28/2012 CASS IN EMERGENCY MNGR
BARN BLOWN OFF FOUNDATION AND DESTROYED IN 7000 BLOCK
OF EAST CR 800 N
&&
FISHERLocal storm report, Jun 28, 11:35 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1135 PM EDT THU JUN 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND DMG DENHAM 41.15N 86.71W
06/28/2012 PULASKI IN 911 CALL CENTER
TREES AND POWER LINES DOWN.
&&
FISHERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:51 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Starke | 39 min |
| Jun 28, 9:18 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, Starke | 42 min |
| Jun 28, 9:47 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski | 43 min |
| Jun 28, 10:07 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Pulaski, Starke, White | 38 min |
| Jun 28, 10:15 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami, Wabash | 32 min |
| Jun 29, 1:25 PM EDT | Special Weather Statement | IWX | Starke | 50 min |
| Jun 29, 1:30 PM EDT | Special Weather Statement | IWX | LaPorte, Saint Joseph | 30 min |
| Jun 29, 1:36 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph | 39 min |
| Jun 29, 1:42 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, LaPorte, Marshall, Pulaski, Starke | 37 min |
| Jun 29, 1:55 PM EDT | Special Weather Statement | IWX | Elkhart | 35 min |
| Jun 29, 2:05 PM EDT | Special Weather Statement | IWX | Cass, Fulton, Pulaski | 25 min |
| Jun 29, 2:06 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Marshall, Miami, Wabash, Whitley | 39 min |
| Jun 29, 2:13 PM EDT | Special Weather Statement | IWX | LaGrange, Noble | 47 min |
| Jun 29, 2:18 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Grant, Huntington, Miami, Wabash, Wells | 42 min |
| Jun 29, 2:18 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble, Whitley | 42 min |
| Jun 29, 2:25 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Wells, Whitley | 50 min |
| Jun 29, 2:48 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, DeKalb, Huntington, Noble, Wells and 1 more | 27 min |
| Jun 29, 2:54 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Grant, Huntington, Jay, Wells | 51 min |
| Jun 29, 3:15 PM EDT | Tornado Warning | IWX | Allen | 30 min |
| Jun 29, 3:09 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Defiance, Henry, Paulding, Putnam, Van Wert | 51 min |
| Jun 29, 3:36 PM EDT | Special Weather Statement | IWX | Defiance, Henry | 39 min |
| Jun 29, 3:44 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Henry, Putnam | 46 min |
Nearby
Heat Advisories in Indiana, 2012Heat Advisories in Ohio, 2012Heat Advisories in Michigan, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.